
Iterated integrals, intersection theory and link groups
Publication
, Journal Article
Hain, RM
Published in: Topology. An International Journal of Mathematics
1985
Duke Scholars
Published In
Topology. An International Journal of Mathematics
DOI
ISSN
0040-9383
Publication Date
1985
Volume
24
Start / End Page
45 / 66
Related Subject Headings
- General Mathematics
- 0101 Pure Mathematics
Citation
APA
Chicago
ICMJE
MLA
NLM
Hain, R. M. (1985). Iterated integrals, intersection theory and link groups. Topology. An International Journal of Mathematics, 24, 45–66. https://doi.org/10.1016/0040-9383(85)90044-8

Published In
Topology. An International Journal of Mathematics
DOI
ISSN
0040-9383
Publication Date
1985
Volume
24
Start / End Page
45 / 66
Related Subject Headings
- General Mathematics
- 0101 Pure Mathematics